AIMS Mathematics, 2020, 5(1): 259-272. doi: 10.3934/math.2020017.

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Caputo-Hadamard fractional differential equation with three-point boundary conditions in Banach spaces

1 Laboratory of Mathematics and Applied Sciences University of Ghardaia, 47000, Algeria
2 Faculty of Sciences and Technology, Saad Dahlab University, Blida, Algeria

We introduce a more general class of fractional-order boundary value problems involving the Caputo-Hadamard fractional derivative. Existence results for the given problem are established by applying the Mönch’s fixed point theorem and the technique of measures of noncompactness. an example is given to illustrate our results. The boundary conditions introduced in this work are of quite general nature and reduce to many special cases by fixing the parameters involved in the conditions.
  Article Metrics

Keywords fractional differential equation; fractional integral conditions; Caputo-Hadamard fractional derivative; Kuratowski measures of noncompactness; Mönch fixed point theorems; Banach space

Citation: Abdelatif Boutiara, Kaddour Guerbati, Maamar Benbachir. Caputo-Hadamard fractional differential equation with three-point boundary conditions in Banach spaces. AIMS Mathematics, 2020, 5(1): 259-272. doi: 10.3934/math.2020017


  • 1. R. P. Agarwal, M. Benchohra, D. Seba, On the application of measure of noncompactness to the existence of solutions for fractional differential equations, Results Math., 55 (2009), 221-230.    
  • 2. R. P. Agarwal, M. Meehan, D. O'Regan, Fixed Point Theory and Applications, Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, 2001.
  • 3. A. Aghajani, A. M. Tehrani, D. O'Regan, Some New Fixed Point Results via the Concept of Measure of Noncompactness, Filomat, 29 (2015), 1209-1216.    
  • 4. R. P. Agarwal, B. Ahmad, A. Alsaedi, Fractional-order differential equations with anti-periodic boundary conditions: a survey, Bound. Value Probl., 2017 (2017), 1-27.    
  • 5. R. R. Akhmerov, M. I. Kamenskii, A. S. Patapov, et al. Measures of Noncompactness and Condensing Operators, Birkhauser Verlag, Basel, 1992.
  • 6. J. C. Alvàrez, Measure of noncompactness and fixed points of nonexpansive condensing mappings in locally convex spaces, Rev. Real. Acad. Cienc. Exact. Fis. Natur. Madrid, 79 (1985), 53-66.
  • 7. A. Ardjouni, A. Djoudi, Positive solutions for nonlinear Caputo-Hadamard fractional differential equations with integral boundary conditions, Open J. Math. Anal., 3 (2019), 62-69    
  • 8. P. Assari, S. Cuomo, The numerical solution of fractional differential equations using the Volterra integral equation method based on thin plate splines, Engineering with Computers, 35 (2019), 1391-1408.    
  • 9. P. Assari, M. Dehghan, A meshless local Galerkin method for solving Volterra integral equations deduced from nonlinear fractional differential equations using the moving least squares technique, Appl. Numer. Math., 143 (2019), 276-299.    
  • 10. P. Assari F. Asadi-Mehregan, Local radial basis function scheme for solving a class of fractional integro-differential equations based on the use of mixed integral equations, ZAMM-Journal of Applied Mathematics and Mechanics, 99 (2019), 1-28.
  • 11. J. Banas and K. Goebel, Measures of Noncompactness in Banach Spaces, Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, 1980.
  • 12. J. Banas, M. Jleli, M. Mursaleen, et al. Advances in Nonlinear Analysis via the Concept of Measure of Noncompactness, Springer Nature Singapore, 2017.
  • 13. M. Benchohra, S. Hamani and S. K. Ntouyas, Boundary value problems for differential equations with fractional order, Surveys in Mathematics & its Applications, 3 (2008), 1-12.
  • 14. M. Benchohra, J. Henderson, D. Seba, Measure of noncompactness and fractional differential equations in Banach spaces, Communications in Applied Analysis, 12 (2008), 419-428.
  • 15. M. Benchohra, G. M. N'Guérékata, D. Seba, Measure of noncompactness and nondensely defined semilinear functional differential equations with fractional order, CUBO A Math. J., 12 (2010), 33-46.
  • 16. W, Benhamida, J. R. Graef, S. Hamani, Boundary Value Problems for Fractional Differential Equations with Integral and Anti-Periodic Conditions in a Banach Space, Progress in Fractional Differentiation and Applications, 4 (2018), 65-70.    
  • 17. W. Benhamida, S. Hamani, Measure of Noncompactness and Caputo-Hadamard Fractional Differential Equations in Banach Spaces, Eurasian Bulletin of Mathematics EBM, 1 (2018), 98-106.
  • 18. W. Benhamida, S. Hamani, J. Henderson, Boundary Value Problems For Caputo-Hadamard Fractional Differential Equations, Advances in the Theory of Nonlinear Analysis and its Applications, 2 (2018), 138-145.
  • 19. L. Byszewski, Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. Math. Anal. Appl., 162 (1991), 494-505.    
  • 20. L. Byszewski, V. Lakshmikantham, Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space, Appl. Anal., 40 (1991), 11-19.    
  • 21. D. Bahuguna, M. Muslim, Approximation of solutions to non-local history-valued retarded differential equations, Appl. Math. Comput., 174 (2006), 165-179.
  • 22. D. Bahuguna, S. Agarwal, Approximations of solutions to neutral functional differential equations with nonlocal history conditions, J. Math. Anal. Appl., 317 (2006), 583-602.    
  • 23. D. Chergui, T. E. Oussaeif, M. Ahcene, Existence and uniqueness of solutions for nonlinear fractional differential equations depending on lower-order derivative with non-separated type integral boundary conditions, AIMS Mathematics, 4 (2019), 112-133.    
  • 24. T. Chen and W. Liu, An anti-periodic boundary value problem for the fractional differential equations with a p-Laplacian operator, Appl. Math. Lett., 25 (2012), 1671-1675.    
  • 25. A. Dzielinski, D. Sierociuk, G. Sarwas, Some applications of fractional order calculus, Bull. Pol. Acad. Sci. Tech. Sci., 58 (2010), 583.
  • 26. F. Li, Gaston M. N' Guérékata, An existence result for neutral delay integrodifferential equations with fractional order and nonlocal conditions, Abstr. Appl. Anal., 2011 (2011), 1-20.
  • 27. F. Li, J. Liang, H. K. Xu, Existence of mild solutions for fractional integrodifferential equation of Sobolev type with nonlocal conditions, J. Math. Anal. Appl., 391 (2012), 510-525.    
  • 28. N. Ford, M. Morgado, Fractional boundary value problems: Analysis and numerical methods, Fract. Calc. Appl. Anal., 14 (2011), 554-567.
  • 29. C. Goodrich, Existence and uniqueness of solutions to a fractional differencial equation with nonlocal conditions, Comput. Math. Appl., 61 (2011), 191-202.    
  • 30. D. Guo, V. Lakshmikantham, X. Liu, Nonlinear integral equations in abstract spaces, Mathematics and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996.
  • 31. E. Hesameddini, A. Rahimi, E. Asadollahifard, On the convergence of a new reliable algorithm for solving multi-order fractional differential equations, Commun. Nonlinear Sci. Numer. Simul., 34 (2016), 154.
  • 32. M. H. Heydari, M. R. Mahmoudi, A. Shakiba, et al. Chebyshev cardinal wavelets and their application in solving nonlinear stochastic differential equations with fractional Brownian motion, Commun Nonlinear Sci., 64 (2018), 98-121    
  • 33. M. H. Heydari, Z. Avazzadeh, M. R. Mahmoudi, Chebyshev cardinal wavelets for nonlinear stochastic differential equations driven with variable-order fractional Brownian motion, Chaos, Solitons and Fractals, 124 (2019), 105-124    
  • 34. F. Jarad, D. Baleanu and A. Abdeljawad, Caputo-type modification of the Hadamard fractional derivatives, Adv. Differ. Equ-NY, 2012 (2012), 142.
  • 35. A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, Elsevier, 2006.
  • 36. C. Kou, J. Liu and Y. Ye, Existence and uniqueness of solutions for the Cachy-type problems of fractional differential equations, Discrete Dyn. Nat. Soc., 2010 (2010), 1-15.
  • 37. H. Mönch, Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces, Nonlinear Analysis: Theory, Methods & Applications, 4 (1980), 985-999.
  • 38. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Differential Equations, John Wiley, New York, 1993.
  • 39. K. B. Oldham, J. Spanier, The Fractional Calculus, Academic Press, New York, 1974.
  • 40. I. Podlubny, I. Petrás, B. M. Vinagre, et al. Analogue realizations of fractional-order controllers, Nonlinear Dynam., 29 (2002), 281-296.    
  • 41. R. Roohi, M. H. Heydari, M. Aslami, et al. A comprehensive numerical study of space-time fractional bioheat equation using fractional-order Legendre functions, The European Physical Journal Plus, 133 (2018), 412.
  • 42. S. G. Samko, A. A. Kilbas, O. I. Marichev, Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach, Yverdon, 1993.
  • 43. D. Sierociuk, A. Dzielinski, G. Sarwas, I. Petras, I. Podlubny, T. Skovranek, Modelling heat transfer in heterogeneous media using fractional calculus, Philos. T. R. Soc. A, 371 (2013), 20120146.
  • 44. S. Szufla, On the application of measure of noncompactness to existence theorems, Rendiconti del Seminario Matematico della Universita di Padova, 75 (1986), 1-14.
  • 45. Y. Y. Gambo, F. Jarad, D. Baleanu, et al. On Caputo modification of the Hadamard fractional derivatives, Adv. Differ. Equ-NY, 2014 (2014), 10.
  • 46. A. Yacine and B. Nouredine, boundary value problem for Caputo-Hadamard fractional differential equations, Surveys in Mathematics and its Applications, 12 (2017), 103-115.
  • 47. H. E. Zhang, Nonlocal boundary value problems of fractional order at resonance with integral conditions, Adv. Differ. Equ-NY, 2017 (2017), 326.


Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved